Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Authors: D. Montgomery and L. Zippin
Title: Topological transformation groups
Additional book information New York, Interscience Publishers, Inc., 1955. 11+282 pp. $5.50.

Review Information

Reviewer: Hans Samelson
Journal: Bull. Amer. Math. Soc. 63 (1957), 54-57
PII: S 0002-9904(1957)10075-5

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia